# SDR USAA2013032200012

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,156 hours, 9,403 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR16 TO FR19, LBL 10.75.  REPLACED SEAT TRACK BETWEEN FR16 TO FR19, LBL 10.75 IAW EMBRAER 190 SRM II 51-40-01, 51-41-02, 51-43-03 & 51-43-04.
